Chapman's Classification of Shapes. A Proof Using Collapsing.
Manuscripta mathematica, Tome 16 (1975), pp. 373-384
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1975__16_154350,
author = {Larry Siebenmann},
title = {Chapman's {Classification} of {Shapes.} {A} {Proof} {Using} {Collapsing.}},
journal = {Manuscripta mathematica},
pages = {373--384},
year = {1975},
volume = {16},
zbl = {0314.55012},
url = {http://geodesic.mathdoc.fr/item/MM2_1975__16_154350/}
}
Larry Siebenmann. Chapman's Classification of Shapes. A Proof Using Collapsing.. Manuscripta mathematica, Tome 16 (1975), pp. 373-384. http://geodesic.mathdoc.fr/item/MM2_1975__16_154350/